# SDR REXA2012090901324

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,303 hours, 16,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED SECTION OF FLOOR LIGHT CONNECTOR AW AMM 33-51-01.  OPS CHECKED GOOD.
